# SDR SWIA201232483

- Difficulty date: December 11, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,165 hours, 57,268 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB AT YA4945 BETWEEN AUXILIARY SPAR AND FRONT SPAR CRACKED AT TOP.  (C-CHECK)  REPAIRED NOSE RIB AT YA4945 BETWEEN AUXILIARY SPAR AND FRONT SPAR IAW ETD.
